# SDR UIEA2019081435146

- Difficulty date: August 13, 2019
- Submitted: August 14, 2019
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-31K
- Aircraft serial: 27205
- Aircraft time: 99,641 hours, 20,720 cycles
- System (JASC): 3530 · Portable Oxygen System
- Part: Oxygen Bottle
- Part number: 9800201ABF23A
- Part serial: 25551
- Condition: Low Pressure
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY O2 TANK BY ACCESSORY PANEL BELOW THE REQUIRED MARK.  REMOVED O2 BOTTLE.  INSTALLED THE PORTABLE OXYGEN BOTTLE AS REQUIRED PER  AMM 35-31-01. BOTTLE PRESSURE CHECKED OK AND NO LEAKS NOTED.
